Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
186 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Can losartan cause anxiety

Premium Questions

Dr. Seikhoo Bishnoi MD

having side effects of anxiousness anxiety and do not know which medication is causing this 1. trintellix 2. Ezetimibe 3. Losartan potassium when will I receive answer to my question. Looking at email ... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr.   Shafi Ullah Khan MD

I am on losartan for high blood pressure and had an upper GI which came back with nothing ... and almost ache like the flu. my stomach does not hurt could this be anxiety sorry if i m rambling just ... View answer

Answered by : Dr. Shafi Ullah Khan ( General & Family Physician)
Dr. K. V. Anand MD

a shivering and nervous voice like old people. On ENT consultation, they ruled out physical cause in the vocal ... problems include hypertension for the last 13 years (I am on enalapril 10 mg morning, 5 mg night;... View answer

Answered by : Dr. K. V. Anand ( Psychologist)
Dr. Benard Shehu MD

I'm 57 year old male taking losartan and metrocarbmol. The last two days the far upper left side of my chest, approx 3 inches above my nipple gives this unusual feeling as if I was in an airplane ... View answer

Answered by : Dr. Benard Shehu ( Cardiologist)
Dr. Neel Kudchadkar MD

what are the possible medications for anxiety caused depression and alcoholism? ... View answer

Answered by : Dr. Neel Kudchadkar ( General & Family Physician)

Public Forum Discussions

null MD

were bothering me causing my breathing to be uncomfortable. I got up to use the bathroom and got really .... Was that a major anxiety attack? Another thing I noticed is my mouth went completely dry. When I... View answer

Answered by : null (null)
Dr.       Dorina Gurabardhi MD

Hi, I have been taking losartan K 50 mg for almost 3 years, it was fine until recently. In the past ... change Losartan to amolodipine? Or would you suggest something else. I do not have currently any issues ... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)
Dr.  Akhtarhusian Ghausi MD

with meditation and breathing exercises. Since I ve started taking Losartan...my anxiety is through the roof, I ...I was put on Losartan 50 mg once a day starting last week (seen an improvement in my... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr.  Abhishek Kapoor MD

I have been feeling really drained of energy, irritiablity, head not feeling right. I have been having problems thinking as if my head isn t with my body, feeling anxious for no reason at different times of the day. Its... View answer

Answered by : Dr. Abhishek Kapoor ( Psychiatrist)
Dr. Maria Lauralynn Noblejas MD

iam 24 year male ihave problem of racing thoughts,headche,high blood pressure,comprehened in readin and learning,neagative thoughts lack of sleep,mood swings,irreatibality,fear,difficulty in judgment mamory loss ,can not... View answer

Answered by : Dr. Maria Lauralynn Noblejas ( Psychologist)

Mobile Questions and Answers

Dr.  Abubakar Siddiqh MD

no, anxiety is related mood.

Dr.    Mohammed Taher Ali MD

Yes, anxiety can increase the urge & frequency to urinate and defecate as well.